[MaPhySto logo]
Centre for Mathematical Physics and Stochastics
Department of Mathematical Sciences, University of Aarhus

Funded by The Danish National Research Foundation

MPS-RR 1998-9
June 1998

Inhomogeneous Markov point processes by transformation


Eva B. Vedel Jensen

Linda Stougaard Nielsen


In the present paper, we construct parametrized models for point processes, allowing for both inhomogeneity and interaction. The inhomogeneity is obtained by applying parametrized transformations to homogeneous Markov point processes. An interesting model class, which can be constructed by this transformation approach, is the exponential inhomogeneous Markov point processes. Statistical inference for such processes is discussed in some detail.

Availability: [ gzipped ps-file ] [ pdf-file ]

[ Help on down-loading/viewing/printing ]

This paper has now been published in Bernoulli 6, 761-782 (2000)